# SDR AU970548

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7602 · Mixture Control
- Part: Bracket
- Part number: 115C6030
- Condition: Cracked
- Location: Mixture Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MIXTURE CONTROL CABLE SUPPORT BRACKET FAILED IN AREA OF ATTACHMENT CLAMP
